# SDR DXTA2022011955140

- Difficulty date: January 13, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N450QS
- Make and model: Gulstm GIV
- Aircraft serial: 4046
- Aircraft time: 11,190 hours, 5,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL6839BPE
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY EXIT LIGHTS RIGHT SIDE CABIN ABOVE CREDENZA, ONE BULB MISSING IN EACH EXIT SIGN. //SIGHOFF// REPLACED BURNED OUT LAMPS WITH TWO LAMPS P/N OL6839BPE FROM JET EAST STOCK IAW G-450 MM 33-50-00
